# SDR QXEA9600339

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5246 · Fluid Service Doors
- Part: Door Pin
- Condition: Broken
- Location: Lav Service Door
- Component: 2651231
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - IN-FLIGHT, EXPERIENCED A LOUD PRESSURE BANG FOLLOWED BY ERRATIC PRESSURIZATION.  LAV SERVICE PLUG MISSING AND SERVICE PORT DOOR MISSING.  DOOR PANEL 29AA REPLACED, SERVICE PLUG REPLACED, AND LATCH PIN REPLACED.  LAV RESERVICED AND AIRCRAFT RETURNED TO SERVICE.
